# SDR AALA20000037

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B973521385
- Condition: Inoperative
- Location: Seat 33
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 33H INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 33H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
